# SDR IPXA13677288

- Difficulty date: February 24, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 42,474 hours, 13,333 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586956
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, DENT-FND A DENT ON M/D CARGO FLOOR PANEL 252JFF AT BS 1263 AND RBL 86.  THE DIMENSION OF DENT IS 3 IN(L) X 2 IN(W) X 0.196" (DEPTH ).  REPAIR IAW EO B767-5320-9693-H.
